Alert archive / Arkansas / Special Weather Statements in 2018
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Jul 6, 2018, 3:16 PM CDT for Scott County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2018, 3:16 PM CDT (20:16 UTC)
- Expired
- Jul 6, 2018, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
County Scott County, AR
The radar
The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1530 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WWUS84 KLZK 062016
SPSLZK
Special Weather Statement
National Weather Service Little Rock AR
316 PM CDT FRI JUL 6 2018
ARZ037-062045-
Scott AR-
316 PM CDT FRI JUL 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT COUNTY UNTIL
345 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldron, moving southwest at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waldron... Beauchamp...
Oliver... Morgan Springs...
Cauthron... Winfield...
Hon...
LAT...LON 3499 9416 3488 9404 3470 9422 3470 9424
3487 9440
TIME...MOT...LOC 2016Z 045DEG 6KT 3488 9415
$$
46What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:56 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 6, 2:56 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 256 PM CDT Fri Jul 6 2018 .SHORT TERM...Tonight Through Sunday A large area of high pressure aloft is centered over the Rockies at this time and will slowly drift east through Sunday. A cold front will move through the state tonight with showers and thunderstorms. A few severe thunderstorms can not be ruled out this evening. The front will progress from north to south. Rain chances will continue in the south Saturday morning as the front will stall near the Louisiana border. The front will move back to the north Sunday. This will bring rain chances to the entire area again. Temperatures today are very warm ahead of the front. Some places have reached the upper 90s. Temperatures will be a bit cooler Saturday and Sunday with highs in the 80s to lower 90s. Lows will be coolest Saturday night, in the lower 60s to lower 70s. && .LONG TERM...Sunday Night Through Friday No major changes to the fcst during the PD. The much discussed upper ridge is fcst to rmn centered to the N of AR heading into the next week. The resulting easterly steering flow wl cont to send several upper impulses acrs the area, around the periphery of the ridge. Scattered convection wl remain the fcst as a result each day, primarily diurnal in nature. More or less stuck with persistence as far as temps go thru the PD. Afternoon heat indices may approach advisory criteria by the middle of next week. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 69 88 67 89 / 20 10 10 30 Camden AR 74 90 71 90 / 40 40 40 60 Harrison AR 66 87 63 88 / 10 10 0 20 Hot Springs AR 72 89 69 89 / 40 20 20 60 Little Rock AR 72 89 70 89 / 40 10 20 50 Monticello AR 74 89 71 89 / 40 50 40 70 Mount Ida AR 71 89 68 88 / 40 10 20 60 Mountain Home AR 66 87 64 88 / 10 10 0 30 Newport AR 70 88 68 89 / 20 10 10 40 Pine Bluff AR 74 89 71 89 / 40 30 30 70 Russellville AR 72 90 68 89 / 30 10 10 40 Searcy AR 71 89 69 90 / 30 10 10 40 Stuttgart AR 73 89 71 89 / 40 30 30 60 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...51 / Long Term...44
Hazardous weather outlook, Jul 6, 2:35 PM CDT, 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 235 PM CDT Fri Jul 6 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 235 PM CDT Fri Jul 6 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will remain possible through this evening. While the overall threat for widespread or organized severe weather is low, a few strong or severe thunderstorms are possible. If thunderstorms do become severe, damaging winds up to 50 mph and large hail will be the primary threats. Frequent cloud to ground lightning will pose a danger for those on or near area lakes through this evening. Some locally heavy rainfall may also be seen with any thunderstorm. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Scattered thunderstorms will be possible through next week. Though the over all threat for severe thunderstorms is low, a few storms could become strong during the afternoon and early evening hours. The strongest storms will be capable of producing heavy rainfall, which could cause localized flash flooding issues. Afternoon and early evening heat index values could approach or exceed 100 degrees by mid-week next week. .Spotter Information Statement... Spotter activation is not anticipated at this time. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 44
In the hours before
Special weather statement, Jul 6, 2:06 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
206 PM CDT FRI JUL 6 2018
ARZ014-016-024-033-061945-
White AR-Stone AR-Independence AR-Cleburne AR-
206 PM CDT FRI JUL 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...
INDEPENDENCE...NORTHEASTERN CLEBURNE AND NORTH CENTRAL WHITE COUNTIES
UNTIL 245 PM CDT...
At 203 PM CDT, Doppler radar was tracking a few strong thunderstorms
over near Batesville, moving southwest at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Batesville... Newark...
Pangburn... Cushman...
Pleasant Plains... Oil Trough...
Concord... Magness...
Moorefield... Salado...
Southside in Independence Count...
Sulphur Rock...
Bethesda... Ben...
Almond... Hickory Flat...
Wilburn... Desha...
Ida... Dewey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are outdoors or near a lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3553 9157 3553 9158 3552 9158 3536 9181
3572 9217 3588 9185 3587 9185 3590 9180
3594 9172 3594 9167 3568 9135
TIME...MOT...LOC 1903Z 046DEG 11KT 3578 9163
CrossSpecial weather statement, Jul 6, 2:56 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Little Rock AR
256 PM CDT FRI JUL 6 2018
ARZ033-045-062045-
White AR-Lonoke AR-
256 PM CDT FRI JUL 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LONOKE AND WHITE
COUNTIES UNTIL 345 PM CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gravel Hill, or 14 miles west of Searcy, moving south at 15 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Cabot... Searcy...
Beebe... Ward...
Bald Knob... Austin in Lonoke County...
Judsonia... Kensett...
Higginson... Rose Bud...
West Point... Crosby...
Gravel Hill... McRae...
Garner... Letona...
Griffithville... Albion...
Antioch in White County... Vinity Corner...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3509 9158 3504 9180 3503 9181 3502 9212
3536 9211 3536 9185 3540 9185 3544 9155
TIME...MOT...LOC 1955Z 357DEG 13KT 3529 9197
CavanaughSpecial weather statement, Jul 6, 3:02 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
302 PM CDT FRI JUL 6 2018
ARZ021-030-062045-
Johnson AR-Logan AR-
302 PM CDT FRI JUL 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 345 PM CDT...
At 302 PM CDT, trained weather spotters reported a strong
thunderstorm over Clarksville, moving southwest at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Clarksville... Paris...
Lamar... Knoxville...
Subiaco... Hartman...
Scranton... Woodland...
Hinkle... Hoyt...
Midway in Logan County... Spadra...
Tokalon... Lake Dardanelle...
Coal Hill... Morrison Bluff...
Roseville... Dublin...
Ludwig... Piney Bay Recreation Area...
LAT...LON 3537 9381 3540 9379 3536 9375 3537 9371
3548 9371 3556 9363 3550 9337 3541 9330
3537 9330 3515 9354 3535 9381
TIME...MOT...LOC 2002Z 049DEG 13KT 3544 9347
CavanaughSpecial weather statement, Jul 6, 3:07 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
307 PM CDT FRI JUL 6 2018
ARZ031-032-039-044-062045-
Pulaski AR-Perry AR-Faulkner AR-Conway AR-
307 PM CDT FRI JUL 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHEASTERN
CONWAY...FAULKNER AND NORTH CENTRAL PULASKI COUNTIES UNTIL 345 PM
CDT...
At 307 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Menifee to near Pickles Gap to Mount Vernon.
Movement was south at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Conway... Vilonia...
Mayflower... Wooster...
Enola... Menifee...
Mount Vernon... Pickles Gap...
Little Italy... Springhill...
Toad Suck... Olmstead...
Holland... Bigelow...
Fourche... Hamlet...
Saltillo... Otto...
Cato... New Dixie...
LAT...LON 3501 9212 3492 9224 3494 9263 3518 9260
3520 9234 3526 9211
TIME...MOT...LOC 2007Z 346DEG 13KT 3512 9254 3512 9232 3520 9211
46Special weather statement, Jul 6, 3:10 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Little Rock AR 310 PM CDT FRI JUL 6 2018 ARZ033-034-046-062100- White AR-Prairie AR-Woodruff AR- 310 PM CDT FRI JUL 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODRUFF...NORTHEASTERN PRAIRIE AND SOUTHEASTERN WHITE COUNTIES UNTIL 400 PM CDT... At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over McCrory, or 8 miles southeast of Augusta, moving southwest at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Augusta... Patterson... McCrory... Pryor... Hurricane Lake WMA... Dixie... Sand Hill... Howell... McClelland... Gregory... Grays... Little Dixie... Wiville... Georgetown... LAT...LON 3534 9120 3521 9108 3495 9139 3517 9157 TIME...MOT...LOC 2009Z 046DEG 16KT 3523 9121 46
Special weather statement, Jul 6, 3:16 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
316 PM CDT FRI JUL 6 2018
ARZ037-062045-
Scott AR-
316 PM CDT FRI JUL 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT COUNTY UNTIL
345 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldron, moving southwest at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waldron... Beauchamp...
Oliver... Morgan Springs...
Cauthron... Winfield...
Hon...
LAT...LON 3499 9416 3488 9404 3470 9422 3470 9424
3487 9440
TIME...MOT...LOC 2016Z 045DEG 6KT 3488 9415
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:01 PM CDT | Special Weather Statement | LZK | Marion | 44 min |
| Jul 6, 1:23 PM CDT | Special Weather Statement | LZK | Yell | 37 min |
| Jul 6, 2:06 PM CDT | Special Weather Statement | LZK | Cleburne, Independence | 39 min |
| Jul 6, 2:56 PM CDT | Special Weather Statement | LZK | White | 49 min |
| Jul 6, 3:02 PM CDT | Special Weather Statement | LZK | Logan | 43 min |
| Jul 6, 3:07 PM CDT | Special Weather Statement | LZK | Faulkner | 38 min |
| Jul 6, 3:10 PM CDT | Special Weather Statement | LZK | Woodruff | 50 min |
| Jul 6, 3:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 32 min |
| Jul 6, 3:34 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 41 min |
| Jul 6, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Independence | 38 min |
| Jul 6, 3:41 PM CDT | Special Weather Statement | LZK | Perry | 49 min |
| Jul 6, 3:42 PM CDT | Special Weather Statement | LZK | Pope | 48 min |
| Jul 6, 3:47 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Jul 6, 4:20 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Jul 6, 4:35 PM CDT | Special Weather Statement | LZK | Lonoke | 40 min |
| Jul 6, 4:36 PM CDT | Special Weather Statement | LZK | Van Buren | 39 min |
| Jul 6, 5:10 PM CDT | Special Weather Statement | LZK | Jefferson | 35 min |
| Jul 6, 5:51 PM CDT | Special Weather Statement | LZK | Pike | 24 min |
| Jul 6, 5:56 PM CDT | Special Weather Statement | LZK | Ouachita | 34 min |
| Jul 6, 6:28 PM CDT | Special Weather Statement | LZK | Polk | 47 min |
Nearby
Special Weather Statements in Arkansas, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.